Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 56, NWS Northern Indiana

October 25, 2011

NWS Northern Indiana issued this small craft advisory at Oct 25, 2011, 4:40 AM EDT. It took effect at Oct 25, 2011, 10:00 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2011, 4:40 AM EDT (08:40 UTC)
In effect from
Oct 25, 2011, 10:00 AM EDT
Expired
Oct 27, 2011, 5:00 AM EDT
In force
43 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WHUS73 KIWX 250840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT TUE OCT 25 2011

LMZ043-046-251645-
/O.NEW.KIWX.SC.Y.0056.111025T1400Z-111027T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT EDT WEDNESDAY NIGHT. 

* WINDS: SOUTH WINDS INCREASING TODAY TO 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING NORTH
  WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS...VEERING NORTHEAST
  AND DIMINISHING EARLY WEDNESDAY EVENING.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...AND THEN INCREASING TO 6
  TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
006 
WHUS73 KIWX 251409
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 AM EDT TUE OCT 25 2011

LMZ043-046-252215-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

* WINDS: SOUTH WINDS INCREASING TODAY TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING 
  NORTH WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS...
  VEERING NORTHEAST AND DIMINISHING EARLY WEDNESDAY EVENING. 

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...AND THEN INCREASING TO 
  6 TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
209 
WHUS73 KIWX 251906
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
306 PM EDT TUE OCT 25 2011

LMZ043-046-260315-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
306 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING NORTH
  WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS... VEERING
  NORTHEAST AND DIMINISHING EARLY WEDNESDAY EVENING.

* WAVES: 3 TO 6 FEET TODAY...AND THEN INCREASING TO 6 TO 10 FEET
  WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KOCH
687 
WHUS73 KIWX 260241
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EDT TUE OCT 25 2011

LMZ043-046-261045-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS: SOUTHWEST WINDS TO 15 KNOTS VEERING TO THE NORTHWEST BY
  DAYBREAK. NORTH WINDS TO 20 KNOTS WITH OCCASIONAL GUSTS TO 30
  KNOTS ON WEDNESDAY. THE WINDS WILL VEER NORTHEAST AND DIMINISH
  WEDNESDAY EVENING.

* WAVES: 3 TO 5 FEET OVERNIGHT...INCREASING TO 6 TO 10 FEET
  WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
820 
WHUS73 KIWX 260858
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT WED OCT 26 2011

LMZ043-046-261700-
/O.EXT.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

* WINDS: NORTH 15 TO 25 KNOTS. THE WINDS WILL VEER NORTHEAST AND
  DIMINISH TONIGHT.

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET THIS MORNING...THEN
  SUBSIDING TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
697 
WHUS73 KIWX 261456
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 AM EDT WED OCT 26 2011

LMZ043-046-262300-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1056 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 25 KNOTS ARE POSSIBLE. THE
  WINDS WILL VEER NORTHEAST AND DIMINISH TONIGHT.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
650 
WHUS73 KIWX 261941
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EDT WED OCT 26 2011

LMZ043-046-270345-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* WINDS: NORTH 10 TO 20 KNOTS. WINDS WILL VEER NORTHEAST AND
  DIMINISH TONIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
851 
WHUS73 KIWX 270236
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 PM EDT WED OCT 26 2011

LMZ043-046-270900-
/O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 PM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* WINDS: NORTH TO NORTHEAST WINDS 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 2:23 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Oct 25, 2:23 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 AM EDT TUE OCT 25 2011

.AVIATION...
MUCH WARMER AIR WILL SURGE NORTHEAST TODAY. THE BEST LIFT SHOULD
BE TO THE NORTH...BUT A SHOWER IS POSSIBLE OVER NORTHERN INDIANA
ESPECIALLY LATE IN THE PERIOD AT SBN. INCREASED WIND SPEEDS AND
ADDED LOW LEVEL WIND SHEAR GIVEN THE APPROACH OF A 65 KT LOW LEVEL
JET. WINDS SHOULD INCREASE TO CLOSE TO 20 KNOTS WITH GUSTS NEAR
30.

&&

.PREV DISCUSSION... /ISSUED 353 PM EDT MON OCT 24 2011/

SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT... BRIEF BREAK IN
ACTIVE PATTERN TO BEGIN THE SHORT TERM. SFC HIGH PRESSURE CENTERED
OVER WESTERN GULF COAST STATES WITH RIDGE AXIS EXTENDING UP INTO
ILLINOIS WILL BUILD INTO THE AREA THIS EVENING AND PROVIDE A
PLEASANT NIGHT TONIGHT WITH SEASONABLE TEMPS. MORE PROGRESSIVE
ZONAL FLOW BEHIND TODAYS SYSTEM WILL BRING A QUICK TRANSITION TO
NEXT SFC LOW MOVING OUT OF THE ROCKIES AND INTO THE MID MS VALLEY.
MODELS IN GOOD AGREEMENT IN SETTING UP FRONTAL BOUNDARY NORTH OF
THE CWA ON TUESDAY...AIDED BY STRONG LOW LEVEL FLOW WITH 50+KT
LLJ. DECENT ISENTROPIC ASCENT RIDING UP OVER FRONTAL BOUNDARY TO
COMBINE WITH STRONG WAA IN SOUTH-CENTRAL LWR MI AND SUFFICIENT
MOISTURE IN SUPPORT OF PRECIP DEVELOPMENT...LOOKING LIKE THIS WILL
REMAIN NORTH OF THE AREA BUT WILL MAINTAIN LOW CHANCE POPS IN
NORTHERN TIER OF COUNTIES FOR TUESDAY AFTERNOON. LEAD SHORT WAVE
EXPECTED TO SHEAR OUT IN ZONAL FLOW LIMITING LARGE SCALE FORCING.
THEN AS SFC BOUNDARY DROPS SOUTHWARD INTO THE CWA TUESDAY NIGHT
MASS CONVERGENCE ALONG BOUNDARY WEAKENS SUBSTANTIALLY AS FLOW
BECOMES MORE PARALLEL TO FRONT. THIS WILL LIMIT CHANCES OF ANY
THUNDER WITH PRECIP AS WELL AS KEEP POPS IN HIGH CHANCE RANGE.
WILL HANG ON TO ISOLATED THUNDER MENTION 00Z-06Z BUT GO WITH JUST
SHRA 06-12Z WED. STRONG WAA ON TUESDAY WILL SEE TEMPS REACH UP TO
10F ABOVE NORMAL WITH L70S EXPECTED IN SW CWA. SIMILAR TREND FOR
TUESDAY NIGHT AIDED BY CLOUD COVER WITH LOWS NEAR 50.

LONG TERM...

WEDNESDAY THROUGH MONDAY

ACTIVE FAST NORTHERN STREAM FLOW WILL CONTINUE THROUGH THE LONG TERM
PERIOD AS A POTENT UPPER JET REMAINS IN PLACE OVER THE NORTHERN PAC.
THIS WILL SUPPORT MODERATE TEMPERATURE FLUCTUATIONS IN THE PERIOD
WITH NUMBERS AVERAGING AT OR SLIGHTLY BELOW NORMAL IN THE PERIOD.
THE MOST SIGNIFICANT SYSTEM IN THE PERIOD WILL BE THE WED
SYSTEM...AS A RATHER STRONG NORTHERN STREAM WAVE ADVECTS
EAST...SUPPORTING A ROUND OF STRONG MID TO HIGH CENTERED UPGLIDE
NORTH OF SLOW MOVING SFC FRONT. OTHERWISE...CAA PROCESSES EXPECTED
TO ENSUE WED...WITH SIG COOLER THERMAL FIELDS INTO THE AREA BY THUR.
OTHERWISE...FAST MOVING NORTHERN STREAM SYSTEMS EXPECTED TO IMPACT
MAINLY THE NORTHERN GREAT LAKES. FORECAST MODELS ARE GENERALLY IN
GOOD AGREEMENT THROUGH THE PERIOD WITH SOME TIMING/AMPLITUDE
DIFFERENCE PER NORTHERN STREAM WAVES SAT AND SUN INTO MON. CONSENSUS
BLEND HANDLES ALL CONCERN PER TEMPS...WITH A BIAS TOWARD THE DGEX
AND ECMWF...WHICH ARE PREFERRED GIVEN THE FAST NW FLOW PATTERN.

WED-THU...LINGERING PRIMARY WAVE PRECIP POSSIBLE IN THE
MORNING...MAINLY EAST. ATTENTION TURNS TOWARD AND EJECTING NW FLOW
UPPER WAVE WHICH WILL SUPPORT INCREASED REFLECTED HIGH CENTERED LIFT
INTO THE SOUTHERN FA LATE...SPREADING NORTH INTO THE EVENING. HAVE
RAISED POPS IN THE PERIOD IN LINE WITH NEARLY ALL GUIDANCE...ESP
GIVEN CONCERNS ON SLOWER SOUTHWARD FRONTAL SAG. BEST CHANCE FOR RAIN
AREA EXPECTED TO RESIDE SOUTH OF US 24 /MAINLY OVERNIGHT WED/...ESP
GIVEN LL DRYING PER DEEPENING NORTHERLY FLOW OVER NORTHERN AREA.
LONG FETCH CAA OVER LAKE MI WITH H85 TEMPS FALLING TO -3 TO -4C WILL
SUPPORT AN INCREASED CHANCE FOR LAKE INDUCED RAIN SHOWERS WED NIGHT
INTO THUR. HAVE RETAINED POPS NW ZONES THROUGH THUR GIVEN LAKE
EFFECT SHOWER THREAT. OTHERWISE...MUCH COOLER TEMPS ON TRACK INTO
THUR...WITH A SLOW WARMING TREND INTO THE WEEKEND.

FRI-MON...FAST NW FLOW WILL SUPPORT 1-2 DISTURBANCES INTO THE
REGION. OPTED FOR A DRY FORECAST THROUGH MOST OF THE PERIOD GIVEN
COMPLICATED FLOW OVER THE NORTHERN PAC SUPPORTING LOW CONFIDENCE IN
WAVE SPEED/AMPLITUDE/TRACK. THE STRONGEST SIGNAL FOR PRECIP
CONTINUES TO BE IN THE FRIDAY NIGHT PERIOD AND HAVE RETAINED A LOW
CHANCE FOR RAIN SHOWERS...SUPPORTING FORECAST CONSISTENCY. IMPARTED
A SLOW WARMING TREND THROUGH MON...WITH HIGHS BACK TO AROUND NORMAL
BY SUN-MON. STILL SOME UNCERTAINTY PER FLOW DETAILS BY
SUN-MON...WITH RAIN A POSSIBILITY IF A SOLUTION MORE LINE WITH THE
ECMWF MATERIALIZES...BUT WILL SHY FROM ITS SOLUTION FOR NOW GIVEN
ITS UNIQUE PROG OF A CUT OFF SW CONUS DISTURBANCE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...JC
AVIATION...SKIPPER
Hazardous weather outlook, Oct 24, 4:37 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 PM EDT MON OCT 24 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-252045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
437 PM EDT MON OCT 24 2011 /337 PM CDT MON OCT 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT.
OTHERWISE NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-252045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
437 PM EDT MON OCT 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TUESDAY THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.